# SDR HNAA2024040400282

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 44,352 hours, 41,247 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: UNKNOWN
- Condition: Faulted
- Location: Tat Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT 1 INOP. CLEARED ON ITS OWN.  FOUND TAT 1 C/B POPPED OUT. PUSHED IT BACK IN.   A/C OK FOR SERVICE AT THIS TIME.  R/R RELAY K0064 IAW AMM 20-13-02.  TAT SENSORS OPS CHECK GOOD IAW AMM 30-33-00.  OK FOR SERVICE AT THIS TIME
